# SDR SWAA2012111509394

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 28,580 hours, 16,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED LBL 46,BETWEEN STA 328-344.  REMOVED AND REPLACED INTERCOSTAL WITH FASTENERS PER SRM 51-40-02.  LOCATED AND DRILLED FLOORBOARD NUTCLIP HOLE PER SRM 51-40-05.
